# SDR CA951221013

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206F
- Engine: Cont
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 121343316
- Condition: Cracked
- Location: Eng Aft
- Part time: 9,338 hours
- Component: Cessna, 12134334
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WHILE CARRYING OUT ROUTINE INSPECTION, BOTH REAR ENGINE MOUNTS WERE FOUND CRACKED. CRACKS WERE APPROXIMATELY ONE INCH LONG. NEW MOUNTS INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
